Communications in Analysis and Geometry

Volume 27 (2019)

Number 2

Inverse curvature flow in anti-de Sitter-Schwarzschild manifold

Pages: 465 – 489



Siyuan Lu (Department of Mathematics and Statistics, McGill University, Montréal, Québec, Canada; and Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada)


In this paper, we consider inverse hessian quotient curvature flow with star-shaped initial hypersurface in anti-de Sitter–Schwarzschild manifold. We prove that the solution exists for all time and the second fundamental form converges to identity exponentially fast.

The author’s research was supported in part by the Schulich Graduate Fellowship.

Received 28 December 2016

Accepted 8 January 2017

Published 23 August 2019